Asymptotic optimality of experimental designs in estimating a product of means.

Rekab, Kamel

Journal of Applied Mathematics and Stochastic Analysis (1990)

  • Volume: 3, Issue: 1, page 15-26
  • ISSN: 2090-3332

How to cite

top

Rekab, Kamel. "Asymptotic optimality of experimental designs in estimating a product of means.." Journal of Applied Mathematics and Stochastic Analysis 3.1 (1990): 15-26. <http://eudml.org/doc/46460>.

@article{Rekab1990,
author = {Rekab, Kamel},
journal = {Journal of Applied Mathematics and Stochastic Analysis},
keywords = {nonlinear estimation; linear models; conjugate prior distributions; product of the means; normal populations; asymptotic lower bound for the Bayes risk},
language = {eng},
number = {1},
pages = {15-26},
publisher = {Hindawi Publishing Corporation, New York},
title = {Asymptotic optimality of experimental designs in estimating a product of means.},
url = {http://eudml.org/doc/46460},
volume = {3},
year = {1990},
}

TY - JOUR
AU - Rekab, Kamel
TI - Asymptotic optimality of experimental designs in estimating a product of means.
JO - Journal of Applied Mathematics and Stochastic Analysis
PY - 1990
PB - Hindawi Publishing Corporation, New York
VL - 3
IS - 1
SP - 15
EP - 26
LA - eng
KW - nonlinear estimation; linear models; conjugate prior distributions; product of the means; normal populations; asymptotic lower bound for the Bayes risk
UR - http://eudml.org/doc/46460
ER -

NotesEmbed ?

top

You must be logged in to post comments.